# SDR HEEA0010247

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 6505A1008
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH IMPROPER READING GAUGE STICKS ON START UP.  ALL THREE NEEDLES INOPERATIVE.
